# SDR CA160317001

- Difficulty date: March 6, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Raythn HAWKER850XP
- Aircraft time: 1,149 hours
- Engine: Garrtt TFE7315BR
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 307194912
- Condition: Malfunctioned
- Location: Engine
- Part time: 1,276 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) STBD ENGINE MASTER WARNING FOR LOW OIL PRESSURE ON SHORT FINAL. SHUT DOWN ENGINE ON RUNAWAY.  TROUBLESHOOT AND FOUND OIL PUMP TO BE SUSPECT. SOAP SAMPLE TAKEN AND OIL FILTER REPLACED. REPLACED PUMP IAW 79-20-03 AND ADJUSTED TO 44PSI IAW TR-174-72-00-00. PH CHANGE DUE TO PRE SB TFE31-79-3066 PUMP INSTALLED.
